Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Child with fever, cough, dizziness with persistent headache, has irritation with light. Taken Advil. Worrisome?

Hello, My daughter is 9 and had a sore throat begin 2 days ago and then a fever as of yesterday morning. Fever persists adn now very congested, coughing at times. Fever is b/w 100 and 103 since yesterday morning. It was 102.5 an hour ago, then I gave her Advil (300 mg) and an hour later it is now 103.5 and she is very dizzy and has a persistent headache . Could this be dangerous? Light is bothering her and I don t know whether to let her sleep or bring her to emeregency where she will be forced to sit up int he light for up to 8 hours..???
Asked On : Wed, 4 Apr 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

YES!! it is dangerous and i would like you to take your child to the doctor immediately.
It is likely that she may be developing an infection called meningitis ,and she has to be treated immediately.
Please dont delay and take your child to the doctor immediately.
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor